# SDR 97ZZZX1862

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38557
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703242
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Strap
- Part number: 66762000
- Condition: Corroded
- Location: Aft Wing Strap
- Part time: 3,276 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR WING ATTACH STRAP FOUND CORRODED BEHIND FLAP.  STRAP DIFFICULT TO SEE THROUGH SPAR CAP.  SUBMITTER SUGGESTED LOWERING FLAP AND LOOK ABOVE FLAP UNDER TRAILING EDGE OF WING WHERE IT ATTACHED TO FUSELAGE FOR STRAP CORROSION.
